MathSciNet Relay Station
MathSciNet bibliographic data
MR795894 57M25
Lozano, María Teresa; Przytycki, Józef H. Incompressible surfaces in the exterior of a closed $3$-braid. I. Surfaces with horizontal boundary components. Math. Proc. Cambridge Philos. Soc. 98 (1985), no. 2, 275–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement